# SDR FDEA201901040014

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610645
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 2L LOWER DOOR GATE FOUND OUTSIDE PERMITTED LIMITS IAW SRM 52-10-02-  1A, FIG 101, SHEET 7 , REV.125 REPLACE DOOR GATE IAW AMM 52-11-38-4 REV 122.7.
